# SDR DALA1112880125

- Difficulty date: February 22, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 72,205 hours, 32,372 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RED ON LAVATORY L2 ARE INOPERATIVE.  MAINTENANCE FOUND WIRE BROKEN AT FLOOR LEVEL AND REPAIRED.  SYSTEM OPERATION IS NORMAL.
